# SDR ZZDA2007303

- Difficulty date: November 30, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD CUTOUT HAS AREAS OF CORROSION IN PAN.  REPAIR LOWER DOOR JAMB PAN SECTION AT FWD CARGO COMP IAW B717 SRM 53-70-15 REPAIR 6.
